| Catalog Number |
UH1-50-26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 26mm std lfit v40 head; cat# 6260-9-126; lot# 70413508.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
As reported: "patient presented with acute infection of the [left] hip.Surgeon performed extensive irrigation and debridement of the hip.The femoral head and bipolar components were swapped out as part of the surgeon's i&d protocol.Explants are not available to be returned as per hospital policy.No complaints filed against the implants." spoke to rep, who supplied the revision usage sheet.No further information will be available.